MathSciNet Relay Station
MathSciNet bibliographic data
MR1281534 34B15 (35B05 35J65)
Erbe, L. H.; Hu, Shou Chuan; Wang, Haiyan Multiple positive solutions of some boundary value problems. J. Math. Anal. Appl. 184 (1994), no. 3, 640–648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement